Shape optimization and fictitious domain approach for solving free boundary problems of Bernoulli type

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57400

Show full item record


Title: Shape optimization and fictitious domain approach for solving free boundary problems of Bernoulli type
Author: Haslinger, Jaroslav
Kunisch, Karl
Peichl, Gunther
Date issue: 2003
Citation: Computational optimization and applications. 2003, vol. 26, no. 3, p. 231-251.
URI: http://hdl.handle.net/10084/57400
ISSN: 0926-6003
1573-2894
DOI: 10.1023/A:1026095405906
URI: http://dx.doi.org/10.1023/A:1026095405906
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics